Towards the Jantzen conjecture
Compositio Mathematica, Tome 40 (1980) no. 1, pp. 35-67
Cet article a éte moissonné depuis la source Numdam
partie suivante
Towards the Jantzen conjecture. II
@article{CM_1980__40_1_35_0,
author = {Joseph, A.},
title = {Towards the {Jantzen} conjecture},
journal = {Compositio Mathematica},
pages = {35--67},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {40},
number = {1},
mrnumber = {558258},
zbl = {0424.17004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__40_1_35_0/}
}
Joseph, A. Towards the Jantzen conjecture. Compositio Mathematica, Tome 40 (1980) no. 1, pp. 35-67. http://geodesic.mathdoc.fr/item/CM_1980__40_1_35_0/